Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

Stochastically bounded solutions of a linear nonhomogeneous stochastic differential equation


Author: O. V. Il'chenko
Translated by: V. Semenov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 68 (2003).
Journal: Theor. Probability and Math. Statist. 68 (2004), 41-48
MSC (2000): Primary 60H10; Secondary 34F05
DOI: https://doi.org/10.1090/S0094-9000-04-00596-4
Published electronically: May 24, 2004
MathSciNet review: 2000393
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Conditions for the existence of a stochastically bounded solution of a linear nonhomogeneous stochastic differential equation are found in the paper. The stationary and periodic cases are considered.


References [Enhancements On Off] (What's this?)

  • 1. Ludwig Arnold and Rafail Z. Khasminskii, Stability index for nonlinear stochastic differential equations, Stochastic analysis (Ithaca, NY, 1993) Proc. Sympos. Pure Math., vol. 57, Amer. Math. Soc., Providence, RI, 1995, pp. 543–551. MR 1335496, https://doi.org/10.1090/pspum/057/1335496
  • 2. I. I. Gihman and A. V. Skorohod, Stokhasticheskie differentsial′nye uravneniya, Izdat. “Naukova Dumka”, Kiev, 1968 (Russian). MR 0263172
  • 3. A. V. Skorokhod, Asimptoticheskie metody teorii stokhasticheskikh differentsial′nykh uravneniĭ, “Naukova Dumka”, Kiev, 1987 (Russian). MR 913305
  • 4. Nobuyuki Ikeda and Shinzo Watanabe, Stochastic differential equations and diffusion processes, North-Holland Mathematical Library, vol. 24, North-Holland Publishing Co., Amsterdam-New York; Kodansha, Ltd., Tokyo, 1981. MR 637061
  • 5. Yu. L. Daletskiĭ and M. G. Kreĭn, Ustoĭ chivost′resheniĭ differentsial′nykh uravneniĭ v banakhovom prostranstve, Izdat. “Nauka”, Moscow, 1970 (Russian). Nonlinear Analysis and its Applications Series. MR 0352638
  • 6. A. Ya. Dorogovtsev, Periodicheskie i statsionarnye rezhimy beskonechnomernykh determinirovannykh i stokhasticheskikh dinamicheskikh sistem, “Vishcha Shkola”, Kiev, 1992 (Russian, with Russian and Ukrainian summaries). MR 1206004
  • 7. Akira Ichikawa, Bounded solutions and periodic solutions of a linear stochastic evolution equation, Probability theory and mathematical statistics (Kyoto, 1986) Lecture Notes in Math., vol. 1299, Springer, Berlin, 1988, pp. 124–130. MR 935984, https://doi.org/10.1007/BFb0078468
  • 8. R. Z. Has′minskiĭ, Ustoĭ chivost′sistem differentsial′nykh uravneniĭ pri sluchaĭ nykh vozmushcheniyakh ikh parametrov, Izdat. “Nauka”, Moscow, 1969 (Russian). MR 0259283

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60H10, 34F05

Retrieve articles in all journals with MSC (2000): 60H10, 34F05


Additional Information

O. V. Il'chenko
Affiliation: Department of Mathematics, Mechanics and Mathematics Faculty, Kyiv National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 02022, Ukraine
Email: avi@univ.kiev.ua

DOI: https://doi.org/10.1090/S0094-9000-04-00596-4
Received by editor(s): June 17, 2002
Published electronically: May 24, 2004
Article copyright: © Copyright 2004 American Mathematical Society